Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Leg pain and weakness in body - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3357 Questions

User :   hi doctor
Doctor :   Hi
Doctor :   How can I help you?
User :   i am having some weakness
User :   some pain in my legs
User :   in my body
User :   why i dont no
Doctor :   ok
Doctor :   Since how long
User :   1 year
User :   my age is 25 yrs
User :   hello sir r u there
Doctor :   Did you see the doctor
Doctor :   Did you get some tests done?
User :   nothing
Doctor :   What is yoru occupation
Doctor :   Height and weight
User :   accountant
Doctor :   DO you feel tired at the end of the day?
User :   wieght 70
User :   yes
Doctor :   Do you feel unusually sleepy
User :   i feel tired
Doctor :   Are you obese?
User :   yes
Doctor :   Overweight
User :   no
Doctor :   I wish to ask you few more questions before I prescribe you some medicines
User :   some times i will do masturbation
Doctor :   Do the pains happens in the monring or the evening
Doctor :   Ok
User :   full day
Doctor :   Do you have burning senstaion in the urine?
User :   no
Doctor :   Do you have problem in the sleep, hunger
Doctor :   and the stools?
User :   no
User :   this masturbation reason
Doctor :   No

Doctor :   Masturbation cannot be the reason at all
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor